On the probabilistic well-posedness of the nonlinear Schrödinger equations with non-algebraic nonlinearities

Tadahiro Oh, Mamoru Okamoto, Oana Pocovnicu

Research output: Contribution to journalArticle

3 Citations (Scopus)
23 Downloads (Pure)

Abstract

We consider the Cauchy problem for the nonlinear Schrödinger equations (NLS) with non-algebraic nonlinearities on the Euclidean space. In particular, we study the energy-critical NLS on Rd, d=5,6, and energy-critical NLS without gauge invariance and prove that they are almost surely locally well-posed with respect to randomized initial data below the energy space. We also study the long time behavior of solutions to these equations: (ⅰ) we prove almost sure global well-posedness of the (standard) energy-critical NLS on Rd, d=5,6, in the defocusing case, and (ⅱ) we present a probabilistic construction of finite time blowup solutions to the energy-critical NLS without gauge invariance below the energy space.
Original languageEnglish
Pages (from-to)3479-3520
Number of pages42
JournalDiscrete and Continuous Dynamical Systems-Series A
Volume39
Issue number6
Early online date17 Mar 2019
DOIs
Publication statusPublished - Jun 2019

Keywords

  • Almost sure global well-posedness
  • Almost sure local well-posedness
  • Finite time blowup
  • Non-algebraic nonlinearity
  • Nonlinear Schrodinger equation

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the probabilistic well-posedness of the nonlinear Schrödinger equations with non-algebraic nonlinearities'. Together they form a unique fingerprint.

Cite this